# SDR UALA2011081504322

- Difficulty date: August 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 78,964 hours, 12,806 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 124
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED VALVE STUCK CLOSED ON GROUND.  BITE TEST OF AIR SUPPLY MODULE FAULTS "PRSOV".  REPLACED PRSOV FAILED HEALTH CHECK.  REPLACED PRSOV.  RAN NR 1 ENG PRSOV, OPERATES NORMAL.
